# SDR UALA2013062804544

- Difficulty date: June 27, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 52,664 hours, 13,934 cycles
- Engine: Pwa PW4056
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUEL PUMP RUNNING WITH ENGINE SHUTDOWN.  ISSUE IS FUEL LOW PRESSURE RT INDICATION IN SWITCH ONLY.  PUMP IS NOT RUNNING WITH SWITCH OUT AND SYS OPERATES NORMALLY.    PERFORMED OPS CHECK OF CENTER BOOST PUMP,  TRANSFERRED FUEL INTO CENTER TANK, OPS RT PUMP ALL INDICATIONS NORMAL.  FAULT REOCCURRED. FOUND PRESSURE SWITCH AT FAULT, R & R PRESSURE SWITCH IAW AMM, NO DEFECTS NOTED AND MEL REMOVED.
